Please help

Hey everyone I just have a quick question. For some reason lately I haven't felt the same I've felt a bit off I've Ben taking citalopram for a little while and never had this when I was taking it before also I feel very tired right now when around this time I'm normaly not feeling tierd but do go to bed anyways also when I bend down to let's just say maybe pick somthing up and then once I get up I'm light headed I don't know why this is happening maybe I need to get my dosage raisd from 10 mg to 20 mg but I don't really know I was also thinking maybe possible diabeties as I do consume a decent amount of sugar but I have no clue am I able to get some help with this soon if possible I would really appreciate it normaly I'm a positive person and like to keep things positive and think for the better and not the worse but idk it's just hard when anxiety takes over right? But anyways thanks everyone who helps and hope you have a good day/night

Last edited by
Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

1 Reply

oldestnewest
  • Go back to your GP explain your symptoms ask them to do your bloods and glucose test in case it is diabetes.

You may also like...